Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 155, NWS Twin Cities, MN

August 5, 2019Carver County, Hennepin County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 5, 2019, 12:19 PM CDT for Carver County, Hennepin County, Wright County, Minnesota. It was in force for 41 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2019, 12:19 PM CDT (17:19 UTC)
Expired
Aug 5, 2019, 1:00 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Carver County, MN, Hennepin County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 12:20 PM CDTHAIL 0.752 S Mayer, MN
Aug 5, 12:34 PM CDTHAIL 42 Ssw Delano, MNMULTIPLE PICTURES OF HAILSTONE WITH RULER; ALSO LOTS OF LIME TO BASEBALL HAIL IN SAME BLOCK.
Aug 5, 12:40 PM CDTHAIL 2.752 Sse Delano, MNON FENNING AVENUE JUST SOUTH OF DELANO. PICTURE/VIDEO WITH BASEBALL FOR COMPARISON.
Aug 5, 12:40 PM CDTHAIL 31 Se Delano, MNDELANO NEIGHBORHOOD; SOCIAL MEDIA POST WITH RULER.
Aug 5, 12:41 PM CDTHAIL 32 Ssw Delano, MNNUMEROUS PICTURES; WINDOWS BROKEN OUT OF HOMES.
Aug 5, 12:42 PM CDTHAIL 3Independence, MN
Aug 5, 12:44 PM CDTHAIL 2.5Watertown, MNPICTURE COURTESY OF CITY OF WATERTOWN TWITTER.
Aug 5, 12:44 PM CDTHAIL 2.5Watertown, MNPICTURE VIA FACEBOOK.
Aug 5, 12:50 PM CDTHAIL 1.51 Ene Maple Plain, MN
Aug 5, 12:51 PM CDTHAIL 1.5Orono, MNSOCIAL MEDIA REPORT.
Aug 5, 12:55 PM CDTHAIL 1.52 Ne Maple Plain, MN
Aug 5, 12:55 PM CDTHAIL 1.75Loretto, MNSOCIAL MEDIA REPORT.
Aug 5, 12:56 PM CDTHAIL 1.752 Nne Medina, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 6:50 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1431 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS53 KMPX 051719
SVRMPX
MNC019-053-171-051800-
/O.NEW.KMPX.SV.W.0155.190805T1719Z-190805T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1219 PM CDT Mon Aug 5 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  South central Wright County in central Minnesota...
  Western Hennepin County in east central Minnesota...
  Northern Carver County in east central Minnesota...

* Until 100 PM CDT.

* At 1219 PM CDT, a severe thunderstorm was located near Mayer, or 17
  miles south of Buffalo, moving northeast at 35 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Plymouth, Eden Prairie, Minnetonka, Chanhassen, Waconia, Mound,
  Orono, Victoria, Minnetrista, Delano, Corcoran and Medina.

This includes U.S. Highway 12 between mile markers 136 and 140.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4489 9345 4481 9399 4486 9401 4497 9401
      4498 9404 4517 9361
TIME...MOT...LOC 1719Z 244DEG 31KT 4493 9392 

HAIL...1.25IN
WIND...<50MPH
 
$$

CTG
2 follow-up statements
105 
WWUS53 KMPX 051731
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1231 PM CDT Mon Aug 5 2019

MNC019-053-171-051800-
/O.CON.KMPX.SV.W.0155.000000T0000Z-190805T1800Z/
Wright MN-Hennepin MN-Carver MN-
1231 PM CDT Mon Aug 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTH CENTRAL WRIGHT...WESTERN HENNEPIN AND NORTHEASTERN CARVER
COUNTIES...

At 1230 PM CDT, a severe thunderstorm was located over Watertown, or
14 miles south of Buffalo, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Plymouth, Eden Prairie, Minnetonka, Chanhassen, Waconia, Mound,
Orono, Victoria, Minnetrista, Delano, Corcoran and Medina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4483 9384 4503 9394 4517 9361 4489 9345
TIME...MOT...LOC 1730Z 244DEG 31KT 4497 9379 

HAIL...1.75IN
WIND...60MPH
 
$$

CTG
291 
WWUS53 KMPX 051747
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1247 PM CDT Mon Aug 5 2019

MNC019-171-051756-
/O.CAN.KMPX.SV.W.0155.000000T0000Z-190805T1800Z/
Wright MN-Carver MN-
1247 PM CDT Mon Aug 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WRIGHT AND
NORTHEASTERN CARVER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4489 9345 4489 9375 4491 9377 4507 9377
      4509 9373 4513 9371 4517 9361
TIME...MOT...LOC 1746Z 244DEG 31KT 4503 9361 

$$

MNC053-051800-
/O.CON.KMPX.SV.W.0155.000000T0000Z-190805T1800Z/
Hennepin MN-
1247 PM CDT Mon Aug 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN HENNEPIN COUNTY...

At 1246 PM CDT, a severe thunderstorm was located over Medina, or 16
miles southeast of Buffalo, moving northeast at 35 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Public reported tennis size hail in Watertown at 1240 PM 
         CDT.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Plymouth, Eden Prairie, Minnetonka, Chanhassen, Mound, Orono,
Victoria, Minnetrista, Delano, Corcoran, Medina and Rockford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4489 9345 4489 9375 4491 9377 4507 9377
      4509 9373 4513 9371 4517 9361
TIME...MOT...LOC 1746Z 244DEG 31KT 4503 9361 

HAIL...2.50IN
WIND...60MPH
 
$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 5:21 AM CDT, 6 hours 58 minutes earlier.

Area forecast discussion, Aug 5, 5:21 AM CDT, 6 hours 58 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
521 AM CDT Mon Aug 5 2019

.UPDATE...For 12Z Aviation discussion below

&&

.SHORT TERM...(Today through Tuesday)
Issued at 305 AM CDT Mon Aug 5 2019

The complex of thunderstorms over eastern North Dakota is forecast
(with some amount of confidence) to hold together to reach west
central and central Minnesota this morning. While there is
uncertainty as to how robust this activity will be as it arrives
this morning, there is cause for concern with respect to the threat
for damaging winds as convection becomes more rooted in the boundary
layer with daytime heating. Diurnal heating will also likely renew
storm development along the cold front and any outflows from the
morning convection. Mid-level lapse rates are short of impressive,
but instability looks plentiful ahead of the front this afternoon,
with dewpoints in the upper 60s/low 70s and MLCAPEs of 2500+ J/KG.
Models also prog 35 knots of effective shear from south/east central
MN into west central WI during the afternoon. Hi-res models hint at
the development of an MCV as well, which would enhance the tornado
threat.

Could have some lingering storms this evening, but expect clearing
overnight, with patchy fog development possible into Tuesday
morning.

Northwest flow aloft and more shortwave energy passing overhead
could be conducive to scattered showers and thunderstorms on Tuesday-
particularly during the afternoon. Have kept most areas dry at this
point, but that may change with future forecast updates.

.LONG TERM...(Tuesday night through Sunday)
Issued at 305 AM CDT Mon Aug 5 2019

The long term has another cold front moving through the area
Wednesday, followed by cooler and drier conditions which should
last the remainder of the week.

The secondary cold front drops southeast over the area Wednesday
with some threat of strong to severe weather with models
increasing MUCAPE to at least 1500 J/kg, Shear increasing to
40-45kts as the upper trough moves in, and best LI's of around
minus 6. Mid level lapse rates around 6.5 C/km isn't particularly
unstable but may be enough for some strong wind gusts and large
hail in the afternoon. Again, the better chance of that would be
Wednesday afternoon across about the southern half of the area.

Cooler and drier air returns under high pressure for late in the
week. Afternoon highs in the 70s, overnight lows in the 50s and
dewpoints in the pleasant 50s.

Deterministic models build the western CONUS ridge into the
weekend with MN remaining on the eastern flank of the ridge. We
will become vulnerable to periodic short waves as the warmer air
tries to make a return. The better chance appears to moves in
late in the weekend(Sunday) at this point.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 522 AM CDT Mon Aug 5 2019

Showers and thunderstorms will overspread the area today. Followed
the HRRR timing the most closely, which centers the convective
threat in the 15Z-22Z time frame. Associated conditions with
showers/thunderstorms will be MVFR, but overall VFR will prevail.
Clearing skies tonight in combination with calm winds and recent
rainfall will likely lead to fog development overnight into
Tuesday morning, mainly from southern MN into west central WI.

KMSP...The window for timing of thunderstorms still looks highest
between 17Z and 21Z.

/OUTLOOK FOR KMSP/
Tue...VFR. NW wind 5-10 kts.
Wed...VFR. Chc -TSRA. W/SW wind 5-10 kts.
Thu...VFR. NW wind 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...DWE
AVIATION...LS
Hazardous weather outlook, Aug 5, 10:52 AM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1052 AM CDT Mon Aug 5 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
061600-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1052 AM CDT Mon Aug 5 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This afternoon and tonight

Strong to severe thunderstorms are likely this afternoon. The
greatest threat is located south of a line from near Ladysmith
Wisconsin, to the Twin Cities and Redwood Falls. The primary
threat is damaging winds. Large hail, heavy rainfall and a couple
tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional strong to severe thunderstorms are possible on
Wednesday. Damaging winds and large hail are the primary threats.

Thunderstorms are possible Saturday and Sunday. The severe
weather risk is low at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

In the hours before

Special weather statement, Aug 5, 9:47 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
947 AM CDT Mon Aug 5 2019

MNZ073-074-051530-
Brown-Redwood-
947 AM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN REDWOOD AND
NORTHWESTERN BROWN COUNTIES...

At 947 AM CDT, a strong thunderstorm was located near Lamberton, or
19 miles south of Redwood Falls, moving east at 25 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Springfield, Morgan, Lamberton, Sanborn, Clements, Evan, Wanda and
Cobden.

This includes the following highways...
 U.S. Highway 14 between mile markers 60 and 84.
 U.S. Highway 71 between mile markers 52 and 64.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4419 9514 4419 9527 4433 9534 4446 9486
      4423 9478
TIME...MOT...LOC 1447Z 253DEG 22KT 4427 9520

ETA
Special weather statement, Aug 5, 9:56 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
956 AM CDT Mon Aug 5 2019

MNZ052-053-051530-
Isanti-Chisago-
956 AM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHISAGO AND NORTH
CENTRAL ISANTI COUNTIES...

At 956 AM CDT, a strong thunderstorm was located 9 miles south of
Grasston, or 9 miles north of Cambridge, moving east at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Rush City, Stanchfield, Harris, Grandy, Rush City Airport and Wild
River State Park.

This includes Interstate 35 between mile markers 152 and 162.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4571 9287 4565 9289 4556 9287 4554 9290
      4563 9326 4573 9321
TIME...MOT...LOC 1456Z 280DEG 26KT 4566 9317

ETA
Special weather statement, Aug 5, 10:31 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1031 AM CDT Mon Aug 5 2019

WIZ014-051615-
Polk-
1031 AM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POLK COUNTY...

At 1031 AM CDT, a strong thunderstorm was located 7 miles southwest
of Trade Lake, or 21 miles southeast of Pine City, moving east at 40
mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Luck, Balsam Lake, Centuria, Milltown, Clayton, Mckinley, Wolf Creek,
Cushing, Straight Lake Wilderness State Park, Range, Joel and Wild
River State Park.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4557 9216 4532 9216 4550 9271 4551 9273
      4554 9272 4557 9279 4564 9275 4565 9264
TIME...MOT...LOC 1531Z 287DEG 33KT 4560 9267

ETA
Special weather statement, Aug 5, 11:04 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1104 AM CDT Mon Aug 5 2019

WIZ014-015-051645-
Polk-Barron-
1104 AM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT BARRON AND EASTERN POLK
COUNTIES...

At 1104 AM CDT, a strong thunderstorm was located near Cumberland, or
17 miles southwest of Spooner, moving east at 40 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Rice Lake, Barron, Chetek, Cumberland, Cameron, Turtle Lake, Almena,
Clayton, Dallas, Haugen, Sumner and Arland.

This includes U.S. Highway 53 between mile markers 120 and 152.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4531 9216 4571 9218 4571 9215 4564 9215
      4563 9154 4521 9155
TIME...MOT...LOC 1604Z 278DEG 33KT 4560 9206

ETA
Special weather statement, Aug 5, 11:16 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1116 AM CDT Mon Aug 5 2019

MNZ065>067-051645-
McLeod-Sibley-Renville-
1116 AM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SIBLEY...
SOUTHWESTERN MCLEOD AND EAST CENTRAL RENVILLE COUNTIES...

At 1116 AM CDT, a strong thunderstorm was located over Stewart, or 15
miles southwest of Hutchinson, moving east at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Hector, Brownton, Buffalo Lake, Stewart, Sumter, New Auburn, Fernando
and Lake Marion Regional Park.

This includes U.S. Highway 212 between mile markers 90 and 115.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4457 9456 4476 9476 4487 9438 4465 9413
TIME...MOT...LOC 1616Z 251DEG 26KT 4470 9453

ETA
Special weather statement, Aug 5, 11:57 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1157 AM CDT Mon Aug 5 2019

MNZ066>068-051730-
McLeod-Carver-Sibley-
1157 AM CDT Mon Aug 5 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
SIBLEY...EASTERN MCLEOD AND WESTERN CARVER COUNTIES...

At 1156 AM CDT, strong thunderstorms were clustered near Lester
Prairie, or 18 miles east of Hutchinson, moving east at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Waconia, Glencoe, Norwood Young America, Winsted, Mayer, Lester
Prairie, Cologne, Silver Lake, Green Isle, Hollywood, Sumter and
Hamburg.

This includes U.S. Highway 212 between mile markers 112 and 126.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4486 9431 4498 9407 4497 9388 4472 9366
      4462 9429
TIME...MOT...LOC 1656Z 255DEG 27KT 4482 9402

ETA

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:11 AM CDTSpecial Weather StatementMPXTodd34 min
Aug 5, 7:32 AM CDTSpecial Weather StatementMPXTodd43 min
Aug 5, 8:32 AM CDTSpecial Weather StatementMPXMille Lacs43 min
Aug 5, 8:54 AM CDTSpecial Weather StatementMPXKanabec36 min
Aug 5, 9:23 AM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs37 min
Aug 5, 9:47 AM CDTSpecial Weather StatementMPXRedwood43 min
Aug 5, 9:56 AM CDTSpecial Weather StatementMPXChisago34 min
Aug 5, 11:16 AM CDTSpecial Weather StatementMPXMcLeod29 min
Aug 5, 11:29 AM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley31 min
Aug 5, 11:57 AM CDTSpecial Weather StatementMPXCarver, McLeod33 min
Aug 5, 12:50 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey40 min
Aug 5, 1:13 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Ramsey, Washington47 min
Aug 5, 1:18 PM CDTSpecial Weather StatementMPXRamsey42 min
Aug 5, 1:43 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington47 min
Aug 5, 3:06 PM CDTSpecial Weather StatementMPXSherburne24 min
Aug 5, 3:40 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright35 min
Aug 5, 4:08 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin37 min
Aug 5, 4:15 PM CDTSpecial Weather StatementMPXWabasha30 min
Aug 5, 4:17 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Washington43 min
Aug 5, 4:31 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott29 min
Aug 5, 4:32 PM CDTSpecial Weather StatementMPXSteele28 min
Aug 5, 4:36 PM CDTSevere Thunderstorm WarningMPXSteele24 min
Aug 5, 4:44 PM CDTSpecial Weather StatementMPXFaribault46 min
Aug 5, 4:46 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott44 min
Aug 5, 4:58 PM CDTSpecial Weather StatementMPXFreeborn47 min
Aug 5, 5:19 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice41 min
Aug 5, 5:44 PM CDTSpecial Weather StatementMPXWatonwan46 min
Aug 5, 5:55 PM CDTSpecial Weather StatementMPXMartin95 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.